MAUDE Adverse Event Report: ARTHREX, INC. REAMER, LOW PROFILE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. REAMER, LOW PROFILE; ORTHOPEDIC MANUAL SURG INSTR
Model Number REAMER, LOW PROFILE
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an acl, the tip bent during the reaming.Another reamer was used to complete the acl.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, the complaint allegation is not confirmed without the device being returned or any photos provided.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
REAMER, LOW PROFILE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19504515
Report Number1220246-2024-05469
Device Sequence Number7072818
Product Code LXH
UDI-Device Identifier00888867016811
UDI-Public00888867016811
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberREAMER, LOW PROFILE
Device Catalogue NumberAR-1410LP
Device Lot Number11259396
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2021
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown